| Model Number |
01.18.136 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
11/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21-11-2024 lot 164614: 149 items manufactured and released on 08-11-2016.Expiration date: 2021-10-30.No anomalies found related to the problem.To date, 126 items of the same lot have been sold with one similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 7 years and 9 months from primary, the patient came in reporting pain, due to a loose stem.The surgeon revised the medacta stem and head to a competitor's product and revised the medacta liner with another medacta liner.The surgery was completed successfully.